MathSciNet Relay Station
MathSciNet bibliographic data
MR1132850 (93d:54057) 54H15 (54E40 54H20)
Duvall, P. F., Jr.; Husch, L. S. Attractors of iterated function systems. Proc. Amer. Math. Soc. 116 (1992), no. 1, 279–284.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement